MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH TI MATRIX MIDFACE SCREW . SELF-DRILLING 6MM; SCREW FIXATION INTRAOSSEOUS

OBERDORF SYNTHES PRODUKTIONS GMBH TI MATRIX MIDFACE SCREW . SELF-DRILLING 6MM; SCREW FIXATION INTRAOSSEOUS
Model Number 04.503.226.01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 08/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporter is jnj representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part #: 04.503.226.01c, synthes lot number: 13l2748, supplier lot #: 13l2748, release to warehouse date: jul 19, 2019, supplier: (b)(4).Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on an unknown date that the patient underwent for cranioplasty to fix the matrix neuro system with plates and screws to the psi peek designed for the patient.During the surgery, when tightening the self-drilling screw breaks and unable to extracted from the device.Also, the drill bit was stopping the system and the screw has broken during the final tightening time.The surgery was completed successfully with 60 minutes delay.Some generated fragments are remains in the patient.There were no consequences of the patient.Concomitant devices reported: unknown plates: matrixneuro (part # unknown, lot # unknown, quantity # 1), unknown drill bit (part # unknown, lot # unknown, quantity # 1).This complaint involves two (2) devices.This report is for (1).Ti matrix midface screw self-drilling 6mm.This is report 1 of 2 (b)(4).

Brand Name
TI MATRIX MIDFACE SCREW . SELF-DRILLING 6MM
Common Device Name
SCREW FIXATION INTRAOSSEOUS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10548105
Report Number8030965-2020-07157
Device Sequence Number3073594
Product Code DZL
UDI-Device Identifier10887587019178
UDI-Public(01)10887587019178
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.226.01
Device Catalogue Number04.503.226.01C
Device Lot Number13L2748
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR